# SDR DALA2015062603953

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 81,977 hours, 35,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING COMING UP AT SEAT ROW 24.  SECURED EMERGENCY TRACK LIGHTING AT SEAT ROW 24.  FOUND 2 LIGHTS INOPERATIVE.  FWD  AND PLAC IAW MEL 33-51-03B. NOTIFIED MCC.  REPAIRED WIRE SPLICES AT ROW 24 FLOOR LIGHTS.  RE-SECURED COVER. OPS CK GOOD.  MCO AND PLAC REMOVED.  REF SWPM 20-30 AND WDM 33-51. OK FOR SERVICE.
